# SDR DHLA2009770AT525

- Difficulty date: December 8, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT FROM BS 560 TO BS 570 RBL 11 WL 148 SKIN WITH CORROSION.  REPAIRED FUSELAGE SKIN SECTION FROM BS 557 TO BS 579 BTWN S-26R AND S-28L IAW EO COO-2-53-474-08 DTD 12/18/08.
